# SDR DALA2019020400699

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,067 hours, 62,223 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT FOUND RUDDER DELAMINATED. REPLACED RUDDER WITH SERVICEABLE RUDDER PER WORKCARD 2720-4421 RUDDER, MAIN TA OFF 00000 ON 88-5554-9-0001 00550. (LP3759132)
